I have been taking it for 7 years at 200mgs, and now I can't fall asleep. It used to give me a great nights sleep.
swatso63: Sorry your having problems but really this is not uncommon and the answer could be fairly easy I don't know how much you are taking but a lot of things can effect the change in your medication.The best thing you can do is check with the doctor and it could just be a dose adjustment you might need to get your level where it was.After 7 years of working so well these medications sometimes need adjusting due to weight, or tolerance etc.But never do this on your own contact you doctor and let the doctor know you need your sleep. And the medication is no longer doing it for you.The doctor can decide if a dose adjustment is what you need. Or adding something at bedtime to help with the sleep. Hope you have a good day and feel free to post any problems we can help you with.Best to try and reash your doctor as soon as you can so you can get the rest you need. Chuck1957
Hi, swartso! I have to agree with Chuck ~ it sounds like this dose may be pooping out on you and that's not uncommon. A dosage adjustment might certainly be in order. You can also ask your doctor about prescribing a sleep medication if he/she is hesitant about upping your quetiapine dose ~ although it's a fairly low dose.
Best wishes, WCV Wishing you ZZZZZZZZZ's!
Hi, i experienced the same as you. I have been taking the XR version, also at 200mg for 4+ years now (for BPD) and i also used to sleep really well with it, but over time my insomnia has come back. I now take Lyrica/Pregabalin alongside the Quetiapine, at 100mg at night and that does help. Something to discuss with your doctor/psychiatrist maybe?
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2014 • 2 answers
I've been taking quetiapine 25mg for 3 months I hate it what are sum ways I can wean off the drug???
Posted 24 Jan 2015 • 4 answers
Posted 18 Feb 2016 • 3 answers
Posted 11 Oct 2017 • 1 answer
Posted 1 day 7 hours ago • 2 answers